* Upcoming papers  
 
 
 
 
Subject Keyword Abstract Author
 
 
H∞ Control of Markovian Jump Systems with Incomplete Knowledge of Transition Probabilities

JaeWook Shin and Bum Yong Park*
International Journal of Control, Automation, and Systems, vol. 17, no. 10, pp.2474-2481, 2019

Abstract : An H∞ state-feedback controller for Markovian jump systems with incomplete knowledge of transition probabilities and input quantization is proposed. To derive the less conservative stabilization conditions, the conditions are developed into the second-order matrix polynomials of the unknown transition rate using an appropriate weighting method. Furthermore, the proposed controller not only accomplishes an H∞ performance but also removes the matched disturbances and the effect of input quantization. Two examples show the effectiveness of the proposed method

Keyword : H∞ control, input quantization, linear matrix inequality, Markovian jump system.

Download PDF : Click this link

 
 
 
 
 .
Business License No.: 220-82-01782